# SDR QXEA2015031700147

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 18,883 hours, 20,291 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Seal
- Condition: Failed
- Location: Prop Piston
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PROPELLER TOOK 43 SECONDS TO UNFEATHER AFTER ENGINE START.  REPLACED NR 2 PROPELLER PISTION SEAL AS THE LAST ACTION.  OPS CHECKS GOOD.  RETURNED TO SERVICE.
